# SDR AALA201606159012

- Difficulty date: May 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT COVER SHEET BETWEEN FRAME 52A AND FRAME 56 BETWEEN STR 39 RT AND STR 41 RIGHT.  REPLACED COVER SHEET IAW SRM 51-72-11 AND DWG D53475500.
